English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Isotropic Solutions of the Einstein-Liouville Equations

Ehlers, J., Geren, P., & Sachs, R. K. (1968). Isotropic Solutions of the Einstein-Liouville Equations. Journal of Mathematical Physics, 9(9), 1344-1349. doi:10.1063/1.1664720.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5EFE-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5EFF-6
Genre: Journal Article

Files

show Files
hide Files
:
336788.pdf (Publisher version), 419KB
Name:
336788.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Ehlers, Jürgen1, Author
Geren, P., Author
Sachs, Rainer K., Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: The gravitational field generated by a gas whose one-particle distribution function obeys the Liouville equation is examined under the following assumptions: First, the distribution is locally isotropic in momentum space with respect to some world-velocity field; second, if the particles have rest-mass zero, the gas is irrotational. It is shown that the model is then either stationary or a Robertson-Walker model. The time dependence of the radius in the Robertson-Walker models is given in terms of integrals containing the distribution function.

Details

show
hide
Language(s):
 Dates: 1968-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 336788
DOI: 10.1063/1.1664720
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
  Alternative Title : J. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 9 (9) Sequence Number: - Start / End Page: 1344 - 1349 Identifier: ISSN: 1089-7658